# SDR UPS202787

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5751 · Ailerons
- Part: Wedge
- Part number: 652172512
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND LT AILERON O/B TRAILING EDGE WEDGE IS DELAMINATED.  REPLACED WEDGE PER SRM 51-80-6, 51-10-2, 51-30-2, MM 27-10-41.
